# SDR USAA2010051790974

- Difficulty date: May 16, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N534UW
- Make and model: Airbus A321-231
- Aircraft serial: 3989
- Aircraft time: 3,335 hours, 1,006 cycles
- System (JASC): 7400 · Ignition System
- Part: Unknown
- Condition: Damaged
- Location: Ignition Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 484 - CLT - FLIGHT ATTENDANTS REPORT A REOCCURRENCE OF BURNING RUBBER ODOR AS WRITTEN UP PREVIOUSLY ON LOG PAGE 7157660.  PER CREW, ODOR OCCURRED AFTER FAILED ENGINE NR 2 START DUE TO IGNITION "A" FAULT.  MAINTENANCE VERIFIED ODOR REOCCURS ON ENGINE NR 2 START AFTER A FAILED START ATTEMPT.  NO DEFECTS FOUND AFTER IGNITION REPAIR ON SEVERAL ENGINE STARTS AND GALLEY EQUIPMENT USAGE.  WILL CONTINUE TO MONITOR FOR 10 DAYS FOR REPEAT EVENTS.  NO FURTHER RELATED INCIDENTS FOLLOWED.
